# SDR P5CA9701303

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Overhead Panel
- Condition: Corroded
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 - CORRODED CENTER ELECTRICAL COMPARTMENT FORWARD OVERHEAD PANEL AROUND FASTENERS AT AFT END.  CORROSION REMOVED AROUND FASTENERS AT CENTER ELECTRICAL COMPARTMENT FORWARD OVERHEAD PANEL FOUND TO BE WITHIN LIMITS IAW BOEING SRM 51-10-01.  TREATED AND PRIMED AREA IAW SRM 51-10-07.
